Facebook Pixel
EmpowHER Guest
Q: 

I took both pills at the same time of the postinor 2 pills will it be effective?

By Anonymous March 30, 2015 - 7:44am
 
Rate This

Its is also been one day since i took it and i havent had any side effects I just have stomach pains is that one side effects?

Add a Comment5 Comments

i also tok postinor2 at the same time 5 hours after sex,,and only had stomach pains that same day,,that was on july 20,my period was due on july 27th,but i havent seen any up till now been 31/7/2018,please what should i do,,will the drug cause delay,?or it didnt work because i took both at the same time ?please reply me it so very important..please i will be waiting

July 31, 2018 - 10:50am
HERWriter Guide (reply to MARYCRANE)

Hello MARYCRANE

You're fine - taking it at the same time 5 hours late is fine.
Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours and up to 90% effective if taken within 72 hours, so the risk is very small. It works by preventing ovulation and stopping a pregnancy from starting. It is not an abortion pill. It prevents a pregnancy, it does not end one. Side effects can include stomach aches, headaches, dizziness, breast pain, nausea and a general feeling of being unwell. Some women can bleed a little or quite extensively after taking emergency contraception.
The more frequently they are taken, the more likely a woman is to have side effects and an irregular cycle. They should be taken only for emergencies, not used as a method of birth control.
Symptoms usually start 2-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. Some get many, or a few, or none. If a woman doesn’t get her next period within a week of it’s expected date, a pregnancy test may be necessary although the risk is very low. Periods can often be delayed or longer/shorter as a result of taking emergency contraception. We cannot predict this for our readers in terms of length of delays. Each woman is different. Periods should get back to normal by the second cycle after.
Best,
Susan

July 31, 2018 - 5:36pm
(reply to Susan Cody)

am just so confussed...maybe it was because i took it both,but he did not cum inside me,i saw him cum on my tommy,even if it was a precum,those it mean postinor 2 cant help me prevent it after taking both 5hours after the sex because it was at night,have to wait to go and get it in the morning

August 1, 2018 - 7:06am
HERWriter Guide (reply to MARYCRANE)

The best way to take it is within 24 hours, which you did. And taking them at once rather than 12 hours apart is perfectly fine.
You need to be patient. Sometimes it takes weeks for the next period.
Using regular birth control will prevent all this stress.
Susan

August 1, 2018 - 11:09am

please i need advise,,i had sex with my boy on 20th of july and he did not release inside me but on my stomach,after 5 hours i took both tablet of postinor 2 at the same time because i do forget easily,am supposed to see my period on 27th,but i havent seen it,,dont know if the drug is still effective,,,please write me through my mail.

July 31, 2018 - 10:45am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!